# SDR ASOA2013041203374

- Difficulty date: March 25, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 20,784 hours, 19,943 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 621.00 RPB WEB HAS AN INDICATION NOTED AT LBL 27.5 WL 130 (CARGO DOOR TRACK) APPROX 1" LONG X 100 PERCENT FSH.  FAILED NDT INSPECTION.  REPAIRED IAW SRM 51-42-06 AND REO 601R-53-61-1541, REV D DATED 10/31/2011.
